# SDR HEEA075590

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,788 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066304400
- Part serial: 2610
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DH LIGHT IS INOPERATIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND DH SWITCH BROKEN AND LENS CLAMP BROKEN.  INSTALLED DH SWITCH AND LENS CLAMP.  ALSO REPLACED THE PHOTOCELL.  THE DH LIGHT STAYS ON AT ALL TIMES AND NO SELF TEST.  SENT TO GREATLAKES AVIONICS FOR INSPECTION AND REPAIR.
